Obserwuj
David Conlon
Tytuł
Cytowane przez
Cytowane przez
Rok
A new upper bound for diagonal Ramsey numbers
D Conlon
Arxiv preprint math/0607788, 2006
2142006
Combinatorial theorems in sparse random sets
D Conlon, WT Gowers
Annals of Mathematics, 367-454, 2016
2122016
Recent developments in graph Ramsey theory.
D Conlon, J Fox, B Sudakov
Surveys in combinatorics 424 (2015), 49-118, 2015
1422015
An approximate version of Sidorenko’s conjecture
D Conlon, J Fox, B Sudakov
Geometric And Functional Analysis, 1-13, 2010
1072010
Hypergraph Ramsey numbers
D Conlon, J Fox, B Sudakov
J. Amer. Math. Soc 23, 247-266, 2010
1072010
Graph removal lemmas.
D Conlon, J Fox
Surveys in combinatorics 409, 1-49, 2013
1042013
Bounds for graph regularity and removal lemmas
D Conlon, J Fox
Arxiv preprint arXiv:1107.4829, 2011
1012011
On the KŁR conjecture in random graphs
D Conlon, WT Gowers, W Samotij, M Schacht
Israel Journal of Mathematics 203 (1), 535-580, 2014
752014
A relative Szemerédi theorem
D Conlon, J Fox, Y Zhao
Geometric and Functional Analysis 25 (3), 733-762, 2015
612015
Extremal results in sparse pseudorandom graphs
D Conlon, J Fox, Y Zhao
Advances in Mathematics 256, 206-290, 2014
602014
Weak quasi-randomness for uniform hypergraphs
D Conlon, H Han, Y Person, M Schacht
submitted for publication, 2009
592009
Some advances on Sidorenko's conjecture
D Conlon, JH Kim, C Lee, J Lee
Journal of the London Mathematical Society 98 (3), 593-608, 2018
532018
On-line Ramsey numbers
D Conlon
Arxiv preprint arXiv:0902.1715, 2009
492009
On two problems in graph Ramsey theory
D Conlon, J Fox, B Sudakov
Arxiv preprint arXiv:1002.0045, 2010
472010
Ramsey numbers of sparse hypergraphs
D Conlon, J Fox, B Sudakov
Random Structures & Algorithms 35 (1), 1-14, 2009
472009
Ordered Ramsey numbers
D Conlon, J Fox, C Lee, B Sudakov
Journal of Combinatorial Theory, Series B 122, 353-383, 2017
452017
Finite reflection groups and graph norms
D Conlon, J Lee
Advances in Mathematics 315, 130-165, 2017
442017
Combinatorial theorems relative to a random set
D Conlon
arXiv preprint arXiv:1404.3324, 2014
442014
Rational exponents in extremal graph theory
B Bukh, D Conlon
Journal of the European Mathematical Society 20 (7), 1747-1757, 2018
432018
An extremal theorem in the hypercube
D Conlon
arXiv preprint arXiv:1005.0582, 2010
392010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20